MathSciNet Relay Station
MathSciNet bibliographic data
MR2272148 (2008i:35071) 35J60 (35B25 35J25)
Dancer, E. N.; Yan, Shusen A new type of concentration solutions for a singularly perturbed elliptic problem. Trans. Amer. Math. Soc. 359 (2007), no. 4, 1765–1790.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement